# SDR ASAA2014061708256

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 25,566 hours, 7,950 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC11477
- Condition: Failed
- Location: Apu
- Part time: 1,238 hours, 2,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AND INDICATED A "FAULT" LIGHT.  ACFT GROUNDED.  REPLACED APU FUEL CONTROL UNIT,  OPS CHECKED NORMAL IAW AMM 49-31-11-400-801.
